# SDR SWAA011828

- Difficulty date: June 25, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 60,296 hours, 64,729 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Part serial: 18468679
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REMOVED AND REPLACED EMERGENCY EVAC SLIDE PER MM.
